# SDR UALA2011060802821

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 51,550 hours, 18,974 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Faulty
- Location: Psu Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL OPENED AT SEATS 12 ABC, MEL 3521A COMPLIED WITH.  SEATS CANNOT BE OCCUPIED.  DROP CK REQUIRED PER AMM AFTER REPAIR OF O2 CONTAINER.  THE AFFECTED SEATS ARE IN ROW 13ABC NOT 12ABC.  SEATS AT ROW 13ABC ARE CORRECTLY BLOCKED OUT, AMM TASK SYS TEST.  REPLACED PSU OXYGEN PANEL AT SEATS ROW 13ABC.  ACCOMPLISHED MANUAL O2 MASK DROP CHECK.
